# SDR SWAA051207

- Difficulty date: April 21, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 47,219 hours, 46,931 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BS 1016 BULKHEAD WEB CRACKED AT DOME CAP, STR 15R.  REPAIRED BULKHEAD PER SWA EA.
